The Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence Spaces
Ayhan Esi1, Nagarajan Subramanian2 & Vakeel Ahmad Khan3 Show affiliations
- Adiyaman University, Turkey
- SASTRA Deemed University, India
- Aligarh Muslim University, India
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 72–78 · doi.org/10.3844/jmssp.2018.72.78
Editorial
We introduced and studied the concept of I-convergence of triple sequences in metric spaces where I is an ideal. The concept of I-convergence has a wide application in the field of number theory, trigonometric series, summability theory, probability theory, optimization and approximation theory. In this article, we introduce rough intuitionistic fuzzy Lacunary ideal convergent of triple sequence spaces via zwier operators. We discuss general topological properties.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Esi, A., Subramanian, N. & Khan, V. A. (2018). The Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence Spaces. Journal of Mathematics and Statistics, 14(1), 72–78. https://doi.org/10.3844/jmssp.2018.72.78
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
